An Auslander–Reiten principle in derived categories

Maiko Ono, Yuji Yoshino

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We give a principle in derived categories, which lies behind the classical Auslander–Reiten duality and its generalized version by Iyama and Wemyss. We apply the principle to show the validity of the Auslander–Reiten conjecture over a Gorenstein ring in the case where the ring has dimension larger than two and the singular locus has at most one dimension.

Original languageEnglish
Pages (from-to)1268-1278
Number of pages11
JournalJournal of Pure and Applied Algebra
Issue number6
Publication statusPublished - Jun 1 2017

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'An Auslander–Reiten principle in derived categories'. Together they form a unique fingerprint.

Cite this